# SDR 95ZZZM694

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD TO CYCLE LANDING GEAR AFTER TAKEOFF DUE TO RIGHT MAIN (P/N 59305935508) LANDING GEAR UNSAFE INDICATION (RED LIGHT).  LIGHT WENT OUT AFTER RECYCLE.  JACKED AIRCRAFT AND PERFORMED RETRACTION TEST.  ALL GEAR INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
